- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2013 6 (4)
- Authors
- Vainshtein, Isaac I.
- Contact information
- Vainshtein, Isaac I.:Institute of Space and Information Technologies, Siberian Federal University, Kirenskogo, 26, Krasnoyarsk, 660041, Russia;
- Keywords
- type of equation; elliptic and hyperbolic equations; Lavrentev-Bitsadze’s equation; Tricomi problem
- Abstract
Model problems for two nonlinear second-order partial differential equations that type depends on the solution are considered in this article. One of the equations can be called a nonlinear analog of the Lavrent’ev-Bitsadze equation
- Pages
- 539–547
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/10086
Journal of Siberian Federal University. Mathematics & Physics / Model Problems for Two Nonlinear Equations that Type Depends on the Solution
Full text (.pdf)